# SDR 99FDEA00100

- Difficulty date: March 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N659FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 757
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON T/O, ROTATION FELT VIBRATION IN YOKE.  GEAR HANDLE UP BUT GEAR DID NOT RETRACT.  ECAM L/G WOULD NOT RET, AT DROPPED OFF AND WOULD NOT RESET.  GPWS FAULT LIGHT ON.  REMOVED AND REPLACED PROXIMITY DETECTOR UNIT PER MM 32-31-71-4 PG 401.  NO FAULTS ON BITE.
